Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Been treated by chemo-radio for vocal cord carcinoma. Excessive perspiration. explain sweating?

I have treated ( by chem-oradio only) right vocal cord carcinoma last year and 5 mg, twice /24 hours Prednizolone tablets have been administered. Recently I experience excessive sweating on the back of my neck only, in my hair . I am 72 and have HBP and take HBP control medication. Could you tell me what is the reason for my occasional sweating as explained?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, Chemo radiation for vocal cord carcinoma is a strategy known as organ preservation which is being used for carcinoma larynx. The sweating you are asking about seems to be unrelated to your disease or treatment, in case your disease is gone. Please consult a physician and get his/her opinion as unlikely to be because of Carcinoma larynx. Regards
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor